# SDR RAIA201406230002

- Difficulty date: June 23, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 31,479 hours, 28,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON PASSENGER DOOR HAND RAIL IS INOPERATIVE.  MAINTENANCE REPLACED BULB, OPS CHECK GOOD.
